# SDR UALA2013031401564

- Difficulty date: March 14, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,436 hours, 10,651 cycles
- Engine: Pwa PW4052
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL PRESSURE EEC C1 WITH EICAS OIL PRESSURE RED BOX LD.  LIKELY PROBLEM IS AN EEC RESET RELAY PROBLEM.  BELIEVE WHEN FUEL SWITCH IS MOVED TO CUTOFF, THAT EICAS IS NOT RECEIVING THE SIGNAL.  FMU RECEIVES SIGNAL TO CUTOFF FUEL & ENG DOES SHUTDOWN RESULTING IN EEC DEPOWERING, CAUSING EEC C1 MSG & OIL PRESS TO GO BELOW MIN  PSI, CAUSING OIL PRESS BOX TO TURN RED.  REMOVED AND REPLACED NR 2 ENGINE EEC RESET RELAYS K1038 & K1039.  RAN NR 2 ENGINE WITH NO DEFECTS.
